The triviality of federalism
Bibliographic Data
| ID | 10383218 |
|---|---|
| Authors | William H Riker (University of Rochester, corresponding author) |
| Year | 1970 |
| Volume | 5 |
| Issue | 2 |
| Pages | 239-241 |
| Publication date | 1970-11-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Politics (JOURNAL) |
| Journal identifiers | ISSN: 0032-3268 • E-ISSN: 1467-9256 |
| Publisher | Taylor & Francis (PUBLISHER • GB) |
| DOI | 10.1080/00323267008401222 |
| OpenAlex | W2084347161 |
| Language | EN |
| Citations received | 2 |
| References cited | 2 |
R. J. May, Federalism and Fiscal Adjustment, Clarendon Press, Oxford, 1969, pp. 192 + viii, 55/‐ stg
Decentralization · Economic history · Economics · Federalism · fiscal federalism · Law and economics · Political science · Politics · Pure mathematics · Triviality · American Constitutional Law and Politics · Law · Mathematics
| Citations per year | 0.05 |
|---|---|
| Citation span | 1984 - 2009 (26) |
| Highly cited | No |